# SDR AUS20021032

- Difficulty date: September 11, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech V35A
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 35361133
- Condition: Corroded
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR STRUT SQUAT SWITCH ATTACHMENT BRACKETCORRODED THROUGH.
